×

Found 5 Documents (Results 1–5)

100
MathJax

Variational approach to complicated similarity solutions of higher order nonlinear evolution partial differential equations. (English) Zbl 1179.35074

Maz’ya, Vladimir (ed.), Sobolev spaces in mathematics II. Applications in analysis and partial differential equations. New York, NY: Springer; Novosibirsk: Tamara Rozhkovskaya Publisher (ISBN 978-0-387-85649-0/hbk; 978-0-387-85650-6/ebook; 978-0-387-85791-6/set). International Mathematical Series 9, 147-197 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Year of Publication

Classification